# SDR 95UAL747040

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, F, A

## Discrepancy

AT 800 FEET ON CLIMB-OUT NR 1 ENGINE COMPRESSOR STALLED.  SHUTDOWN ENGINE AND FIRED BOTTLES.
